Browse Title Index


 
Issue Title
 
Vol 24, No 4 (2016) Some properties of the generalized Fibonacci sequence $\{q_n\}$ by matrix methods Abstract   PDF
Sang Pyo Jun, Kwang Ho Choi
 
Vol 27, No 3 (2019) Some recurrent properties of $LP$-Sasakian nanifolds Abstract   PDF
Venkatesha ., Somashekhara. P.
 
Vol 26, No 2 (2018) Some results about the regularities of multifractal measures Abstract   PDF
Bilel Selmi
 
Vol 28, No 1 (2020) Some results of relative $L$-order and generalized relative $L$-order of analytic functions in the unit cisc Abstract   PDF
Chinmay Ghosh, Sutapa Mondal
 
Vol 26, No 2 (2018) Some results relating to sum and product theorems of relative $\left(p,q,t\right) L$-th order and relative $\left( p,q,t\right) L$-th type of entire functions Abstract   PDF
Tanmay Biswas
 
Vol 24, No 2 (2016) Some trace inequalities for convex functions of selfadjoint operators in Hilbert spaces Abstract   PDF
Silvestru Sever Dragomir
 
Vol 26, No 3 (2018) Some weighted approximation properties of nonlinear double integral operators Abstract   PDF
Gumrah Uysal, Vishnu Narayan Mishra, Sevilay Kirci Serenbay
 
Vol 24, No 4 (2016) Spectral theorems associated to the Dunkl operators Abstract   PDF
Hatem Mejjaoli
 
Vol 26, No 2 (2018) SRB measures in chaotic dynamical systems Abstract   PDF
Hyun Deok Lee
 
Vol 25, No 3 (2017) Stability in nonlinear neutral Levin-Nohel integro-differential equations Abstract   PDF
Kamel Ali Khelil, Abdelouaheb Ardjouni, Ahcene Djoudi
 
Vol 22, No 1 (2014) Stability of homomorphisms in Banach modules over a $C^*$-Algebra associated with a generalized Jensen type mapping and applications Abstract   PDF
Jung-Rye Lee
 
Vol 18, No 4 (2010) STABILITY OF QUADRATIC FUNCTIONAL EQUATIONS IN RANDOM NORMED SPACES Abstract   PDF
Seung Won Schin, DoHyeong Ki, JaeWon Chang, Min June Kim, Choonkil Park
 
Vol 20, No 1 (2012) STABILITY OF THE JENSEN FUNCTIONAL EQUATION IN FUZZY BANACH ALGEBRAS Abstract   PDF
Jung Rye Lee, Dong Yun Shin
 
Vol 19, No 2 (2011) STABILITY OF THE JENSEN TYPE FUNCTIONAL EQUATION IN BANACH ALGEBRAS: A FIXED POINT APPROACH Abstract   PDF
Choonkil Park, Won-Gil Park, Jung Rye Lee, Themistocles M. Rassias
 
Vol 26, No 4 (2018) Stability of trigintic functional equation in multi-Banach spaces: fixed point approach Abstract   PDF
Murali Ramdoss, Antony Raj Aruldass, Choonkil Park, Siriluk Paokanta
 
Vol 22, No 4 (2014) Starlikeness of q−differential operator involving quantum calculus Abstract   PDF
Ibtisam Aldawish, Maslina Darus
 
Vol 22, No 4 (2014) Statistical convergence for General Beta Operators Abstract   PDF
Naokant Deo, Mehmet Ali Ozarslan, Neha Bhardwaj
 
Vol 25, No 1 (2017) Strong convergence of an iterative algorithm for a class of nonlinear set-valued variational inclusions Abstract   PDF
Xie Ping Ding, . Salahuddin
 
Vol 23, No 3 (2015) Strong convergence of an iterative algorithm for a modified system of variational inequalities and a finite family of nonexpansive mappings in Banach spaces Abstract   PDF
Jae Ug Jeong
 
Vol 20, No 2 (2012) STRONG CONVERGENCE OF AN ITERATIVE ALGORITHM FOR SYSTEMS OF VARIATIONAL INEQUALITIES AND FIXED POINT PROBLEMS IN q-UNIFORMLY SMOOTH BANACH SPACES Abstract   PDF
Jae Ug Jeong
 
Vol 19, No 3 (2011) STRONG CONVERGENCE OF PATHS FOR NONEXPANSIVE SEMIGROUPS IN BANACH SPACES Abstract   PDF
Shin Min Kang, Sun Young Cho, Young Chel Kwun
 
Vol 23, No 4 (2015) Strong differential subordination and superordination of new generalized derivative operator Abstract   PDF
Anessa Oshah, Maslina Darus
 
Vol 23, No 2 (2015) Structural and spectral properties of $k$-quasi-$*$-paranormal operators Abstract   PDF
Fei Zuo, Hongliang Zuo
 
Vol 23, No 4 (2015) Studies on boundary value problems for bilateral difference systems with one-dimensional Laplacians Abstract   PDF
Xiaohui Yang, Yuji Liu
 
Vol 25, No 4 (2017) Study on BCN and BAN Ruled Surfaces in $\mathbb{E}^{3}$ Abstract   PDF
Hamdy N. Abd-Ellah, Abdelrahim Khalifa Omran
 
Vol 19, No 2 (2011) STUDY ON THE PERTURBED PIECEWISE LINEAR SUSPENSION BRIDGE EQUATION WITH VARIABLE COEFFICIENT Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 24, No 4 (2016) Studying on a skew ruled surface by using the geodesic Frenet trihedron of its generator Abstract   PDF
Fathi M. Hamdoon, A. K. Omran
 
Vol 19, No 2 (2011) SUBGROUP ACTIONS AND SOME APPLICATIONS Abstract   PDF
Juncheol Han, Sangwon Park
 
Vol 25, No 1 (2017) Subnormality of the weighted Ces\`aro operator $ C_h \in l^2(h) $ Abstract   PDF
Abderazak Hechifa, Abdelouahab Mansour
 
Vol 28, No 4 (2020) Sum and product theorems of $(p,q)$-$\varphi $ relative Gol'dberg type and $(p,q)$-$\varphi $ relative Gol'dberg weak type of entire functions of several complex variables Abstract   PDF
Tanmay Biswas, Chinmay Biswas
 
Vol 20, No 2 (2012) SUPERSTABILITY OF THE GENERALIZED PEXIDER TYPE EXPONENTIAL EQUATION IN ABELIAN GROUP Abstract   PDF
Gwang Hui Kim
 
Vol 25, No 4 (2017) Surfaces foliated by ellipses with constant Gaussian curvature in Euclidean 3-space Abstract   PDF
Ahmed T. Ali, Fathi Mohamed Hamdoon
 
Vol 26, No 3 (2018) Surfaces generated via the evolution of spherical image of a space curve Abstract   PDF
M. A. Soliman, Nassar H.Abdel-All, R. A. Hussien, Taha Youssef Shaker
 
Vol 25, No 4 (2017) Symmetry about circles and constant mean curvature surface Abstract   PDF
Sung-ho Park
 
Vol 24, No 2 (2016) System of generalized nonlinear regularized nonconvex variational inequalities Abstract   PDF
Salahuddin .
 
Vol 22, No 3 (2014) The bases of primitive non-powerful complete signed graphs Abstract   PDF
Byung Chul Song, Byeong Moon Kim
 
Vol 23, No 1 (2015) The basket numbers of knots Abstract   PDF
Je-Jun Bang, Jun-Ho Do, Dongseok Kim, Tae-Hyung Kim, Se-Han Park
 
Vol 28, No 4 (2020) The Cherednik and the Gaussian Cherednik Windowed transforms on $\mathbb{R}^d$ in the W-invariant case Abstract   PDF
Amina Hassini, Khalifa Trimeche
 
Vol 27, No 2 (2019) The chromatic polynomial for cycle graphs Abstract   PDF
Jonghyeon Lee, Heesung Shin
 
Vol 22, No 4 (2014) The classification of self-orthogonal codes over $\mathbb Z_{p^2}$ of lengths $\leq$ 3 Abstract   PDF
Whan-hyuk Choi, Kwang Ho Kim, Sook Young Park
 
Vol 19, No 2 (2011) THE EQUIVALENT CONDITIONS FOR THE HOMOMORPHISM OF MINIMAL SETS TO BE REGULAR Abstract   PDF
H. S. Song
 
Vol 24, No 3 (2016) The existence of random attractors for plate equations with memory and additive white noise Abstract   PDF
Xiaoying Shen, Qiaozhen Ma
 
Vol 23, No 4 (2015) The existence of some metrics on Riemannian warped product manifolds with Fiber Manifold of Class (B) Abstract   PDF
Yoon-Tae Jung, Song-Hwa Chae, Soo-Young Lee
 
Vol 28, No 3 (2020) The extendibility of Diophantine pairs with property $D(-1)$ Abstract   PDF
Jinseo Park
 
Vol 26, No 2 (2018) The Fekete-Szeg{\"o} inequality for certain class of analytic functions defined by convolution between generalized Al-Oboudi differential operator and Srivastava-Attiya integral operator Abstract   PDF
Khalid Challab, Maslina Darus, Firas Ghanim
 
Vol 26, No 3 (2018) The Gauss sums over Galois rings and its absolute values Abstract   PDF
Young Ho Jang, Sang Pyo Jun
 
Vol 22, No 2 (2014) The Generalized Hyers-Ulam stability of additive functional inequalities in non-Archimedean $2$-normed space Abstract   PDF
Sewon Park, Changil Kim
 
Vol 27, No 1 (2019) The growth of entire function in the form of vector valued Dirichlet series in terms of $(p,q)$-th relative Ritt order and $(p,q)$-th relative Ritt type Abstract   PDF
Tanmay Biswas
 
Vol 27, No 1 (2019) The harmonic analysis associated to the Heckman-Opdam's theory and its application to a root system of type $BC_d$ Abstract   PDF
Khalifa Trimeche
 
Vol 19, No 4 (2011) THE HOMOLOGY HOMOMORPHISM INDUCED BY HARER MAP Abstract   PDF
Deogju Lee, Yongjin Song
 
451 - 500 of 543 Items << < 5 6 7 8 9 10 11 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr